# SDR DALA13034959206

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 883-984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT RBL 22 INBD LOWER FLANGE GOUGED FROM FS 883 TO 984+8".  REPAIRED DAMAGED SEAT TRACK BS 883 - 921, IAW SRM 53-40-01, FIG 6.
